# SDR PI22001F00000

- Difficulty date: April 16, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: GBIKI
- Make and model: Boeing 757236
- Aircraft serial: 22180
- Engine: Rroyce RB211535C37
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Housing
- Part serial: DM3026
- Condition: Cracked
- Location: Engine
- Part time: 24,630 hours
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE HP OUTLET GUIDE VANE LEADING EDGE VANE FILLET REGION.  ACCESS THROUGH HIGH PRESSURE COMPRESSOR STAGE 6 AIR OFFTAKE.  A BORESCOPE INSPECTION  NOTED ON THE LEFT SIDE 3 CRACKS OVER 5 INCHES.  RIGHT SIDE 2 CRACKS ON THE HOUSING MEASURING 7 INCHES AND 1 OPEN FISSURE MEASURING APPROX 16 INCHES.
